# SDR VJ9800466

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BRACKET BY NUTPLATES AT FS 560 -579, L27 -28R, CORRODED.  FABRICATED NEW PANEL INTERCOSTAL FLANGE FROM 7075-80,.050, IAW DC9 SRM 51-30-1, 53-11-1, FIG 10.  HEAT TREATED AND FABRICATED NEW INTERCOSTAL FLANGE FROM 7075-0,.050, IAW DC9 SRM 53-11-2 AND AIRTRAN RES 981112, HEAT TREATED, TRIMMED TO FIT, DRILLED, DEBURRED, TREATED AND PRIMED AND INSTALLED INTERCOSTAL FWD PIT IAW DC9 SRM 51-10-2A, 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
